# SDR UIEA2019082505279

- Difficulty date: August 24, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,917 hours, 17,352 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: Y013585
- Condition: Malfunctioned
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR LEFT FUEL PUMP INOP.  PERFORMED FIM TASK 28-22 FT 805 UP TO AND INCLUDING SHEET 3 BLOCK 49/50. SYSTEM (PUMP) WORKED AS REQUIRED, PER FIM RECOMMEND PRESSURE SWITCH PN # 60B92400-7 (LOC:S423) REF WDM 28-22-12.   REMOVED AND REPLACED CENTER (OVERRIDE) LT FUEL PUMP PRESSURE SWITCH IAW B767 AMM 28-42-01. OPS AND LEAK GOOD PER AMM 28-22-00.
